The Michigan Mathematical Journal

Les domaines de Carleson.

Michel Zinsmeister

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 2 (1989), 213-220.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003944

Digital Object Identifier
doi:10.1307/mmj/1029003944

Mathematical Reviews number (MathSciNet)
MR1000525

Zentralblatt MATH identifier
0692.30030

Subjects
Primary: 30D55
Secondary: 30C20: Conformal mappings of special domains 30H05: Bounded analytic functions

Citation

Zinsmeister, Michel. Les domaines de Carleson. Michigan Math. J. 36 (1989), no. 2, 213--220. doi:10.1307/mmj/1029003944. https://projecteuclid.org/euclid.mmj/1029003944


Export citation